MAUDE Adverse Event Report: BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS

BAUSCH + LOMB AKREOS ADAPTAO INTRAOCULAR LENS
Model Number ADAPTAOP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 03/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.A review of the lot device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.Based on the available information, the root cause of this event could not be determined.
 
Event or Problem Description
A health care facility reported that approximately six years and four months after an intraocular lens (iol) was implanted into the left eye (os), the patient presented with glistening¿s which is limiting the visual acuity.Approximately seven weeks after the original procedure a planned dsaek procedure was performed.Current prognosis reported the glistening¿s are increasing.

Brand Name
AKREOS ADAPTAO INTRAOCULAR LENS
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
21 north park place blvd
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key23021045
Report Number0001313525-2025-00181
Device Sequence Number9769545
Product Code HQL
UDI-Device Identifier10757770486042
UDI-Public(01)10757770486042(17)160630(11)130702(10)1357525
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P060022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model NumberADAPTAOP
Device Catalogue NumberADAPTAOP2400
Device Lot Number1357525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/02/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale